| Model Number |
X SERIES |
| Medical Device Problem Codes |
No Display/Image (1183); Failure to Power Up (1476); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to monitor a male patient (age unknown), the device inappropriately shut down and would not power back up.During subsequent testing, the device did power on and the device's display screen turned completely white, was illegible and showed horizontal lines.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report of unit shut off and would not power up was observed during review of the device data logs.However, the device passed all testing without duplicating the report.It is unknown if there were any potential sources of external interference.The monitor board was replaced as a precaution.The customer's report of "white screen with colored lines running through it" was not replicated or confirmed.The device log does not capture display related issues.The device was put through extensive testing including bench handling, power cycling, and internal inspection without duplicating the report.The lcd display was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.